Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Symbolic powers and matroids


Author: Matteo Varbaro
Journal: Proc. Amer. Math. Soc. 139 (2011), 2357-2366
MSC (2010): Primary 13A15, 05E45; Secondary 13A30
Published electronically: December 8, 2010
MathSciNet review: 2784800
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that all the symbolic powers of a Stanley-Reisner ideal $ I_{\Delta}$ are Cohen-Macaulay if and only if the simplicial complex $ \Delta$ is a matroid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A15, 05E45, 13A30

Retrieve articles in all journals with MSC (2010): 13A15, 05E45, 13A30


Additional Information

Matteo Varbaro
Affiliation: Dipartimento di Matematica, Università degli Studi di Genova, Via Dodrcaneso 35, 16145, Genova, Italy
Email: varbaro@dima.unige.it

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10685-8
PII: S 0002-9939(2010)10685-8
Received by editor(s): March 14, 2010
Received by editor(s) in revised form: June 25, 2010
Published electronically: December 8, 2010
Communicated by: Irena Peeva
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.